Mollin's conjecture

Volume 126 / 2007

Dongho Byeon, Myoungil Kim, Jungyun Lee Acta Arithmetica 126 (2007), 99-114 MSC: 11R11, 11R29, 11R42. DOI: 10.4064/aa126-2-1

Authors

  • Dongho ByeonDepartment of Mathematics
    Seoul National University
    Seoul 151-747, Korea
    e-mail
  • Myoungil KimDepartment of Mathematics
    Seoul National University
    Seoul 151-747, Korea
  • Jungyun LeeDepartment of Mathematics
    Seoul National University
    Seoul 151-747, Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image